MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-VSD-MUSC-016
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2021, a 16mm amplatzer vsd occluder was implanted in a patient with a past medical history of coronary artery disease (cad), rv enlargement, pulmonary hypertension, and cardiogenic shock.Post-implant, it was reported that residual shunt was observed.On (b)(6) 2021, the patient hemolyzed and was treated with hemodialysis and supportive care.No malfunction was reported with the occluder.The patient was reported to be in stable condition.This event will be conservatively reported.
 
Additional Manufacturer Narrative
An event of residual shunt and hemolysis was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER MUSCULAR VSD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11924230
Report Number2135147-2021-00198
Device Sequence Number10974702
Product Code MLV
UDI-Device Identifier00811806011844
UDI-Public00811806011844
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number9-VSD-MUSC-016
Device Catalogue Number9-VSD-MUSC-016
Device Lot Number6903058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;